MathSciNet Relay Station
MathSciNet bibliographic data
MR324493 (48 #2845) 47H10 (54H25)
Chatterjea, S. K. Fixed-point theorems. C. R. Acad. Bulgare Sci. 25 (1972), 727–730.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement